# SDR DALA2018102206192

- Difficulty date: October 19, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N892AT
- Make and model: Boeing 717-200
- Aircraft serial: 55044
- Aircraft time: 39,808 hours, 27,314 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Exit Sign
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT COVER DIFFUSER LENS DAMAGED OR MISSING AT LOCATIONS: 600. EMERGENCY EXIT COVER IS MISSING AND BARE WIRES ARE EXPOSED. MAINTENANCE REPLACED THE EMERGENCY EXIT SIGN EQUIPMENT L2-832 AT DOOR R1 PER WDM 33-51-14. OPERATIONAL CHECK IS GOOD. (LP 0791755)
